# SDR 9JLA201406182025

- Difficulty date: May 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N32WK
- Make and model: Pilats PC1247
- Aircraft serial: 1046
- Aircraft time: 1,746 hours, 1,125 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 9651112302
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NR2 PITOT HEAT CAS MSG ILLUMINATED IN FLIGHT.  TROUBLESHOOTING IDENTIFIED THE RT WING PITOT PROBE AS DEFECTIVE. INSTALLED NEW CONDITION PROBE. FT OK.
